Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1976, Issue 283-284

Issues

Sur le 2-groupe des classes d'idéaux des corps quadratiques.

Pierre Kaplan
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1976.283-284.313

About the article

Published Online: 2009-12-14

Published in Print: 1976-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1976, Issue 283-284, Pages 313–363, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1976.283-284.313.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
L. V. Kuz'min
Journal of Soviet Mathematics, 1987, Volume 38, Number 3, Page 1930
[2]
Franz Halter-Koch
Manuscripta Mathematica, 1986, Volume 54, Number 4, Page 453
[3]
Qin Yue
Acta Mathematica Sinica, English Series, 2011, Volume 27, Number 7, Page 1419
[5]
Elliot Benjamin, Franz Lemmermeyer, and Chip Snyder
Pacific Journal of Mathematics, 2007, Volume 230, Number 1, Page 27
[6]
Renate Scheidler, Johannes A. Buchmann, and Hugh C. Williams
Journal of Cryptology, 1994, Volume 7, Number 3, Page 171

Comments (0)

Please log in or register to comment.
Log in